Skip to: | |

Newegg.com - A great place to buy computers, computer parts, electronics, software, accessories, and DVDs online. With great prices, fast shipping, and top-rated customer service - once you know, you Newegg.

If you are reading this message, Please click this link to reload this page.(Do not use your browser's "Refresh" button). Please email us if you're running the latest version of your browser and you still see this message.

Newegg.com - Computer Parts, Laptops, Electronics, HDTVs, Digital Cameras and More!

Home
Home > 
Health & Sports > 
Health & Wellness > 
Vitamins, Minerals & Supplements > 
PL Developments > 
Item#: 9SIA0KZ09N3125

Low Dose Aspirin 81mg - PL Developments - 300 - Tablet

Ships from United States. Most customers receive within 6-10 days.

Sold and Shipped by VitaminLife a-seller

Purchases from these Sellers are generally covered under our Newegg Marketplace Guarantee.
Marketplace Seller

LOADING... LOADING...
  • Overview
  • Warranty & Returns
  • Reviews

Low Dose Aspirin 81mg 300 TabletProduct Description

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.


Suggested Use As a dietary supplement emporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief - Or as directed by your healthcare professional.


Supplement FactsServing Size: 1 TabletServings Per Container: 300Amount Per Serving% Daily Value***Aspirin (NSAID)81 mg
***Percent Daily Values are based on a 2,000 calorie diet

Other Ingredients: Inactive ingredients acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.


Warnings: Keep out of reach of children. As with all dietary supplements, consult your healthcare professional before use. See product label for more information. Reyes syndrome Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye's syndrome, a rare but serious illness. Allergy alert Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock. Stomach bleeding warning This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Ask a doctor if stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.



Warranty, Returns, And Additional Information
ICON Loading...
ICON Loading...
Purchases from these Sellers are generally covered under our Newegg Marketplace Guarantee.
Marketplace Seller
  • Add to Wish List
Selected Items
Are you an E-Blast Insider?
 
Subscribe Newegg e-Blast
PayPal
Shop without retyping payment details. Secure shopping made faster.
Check out with PayPal.
Price Available at Checkout
Why can’t we show you details of this product?

Some manufacturers place restrictions on how details of their products may be communicated.

If the Adobe Reader does not appear when you click on a link for a PDF file, you can download Adobe Reader from the Adobe web site.